# SDR ASAA2025052258225

- Difficulty date: May 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 59,675 hours, 17,892 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWN #1 MAIN TIRE FOUND AFTER BLOCKING IN. GROUNDED - YES. REMOVED & REPLACED BOTH #1 AND #2 MLG TIRES PER MM 32-45-11. COMPLIED WITH CONDITIONAL INSPECTION TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSPECTION IAW AMM 05-51-54-210-801 UP TO STEP 2 (E). ACCOMPLISHED TIRE BURST COND INSPECTION FROM STEP 2(G) TO THE END, EXCEPT FLAT SPOTTED TIRE CONDITIONAL INSPECTION PAR C ITEMS F & G. FOUND #1 MLG WHEEL HUB CAP ASSY DAMAGED, BOTH HUB CAP FAIRING & CENTER CAP. ACCOMPLISHED AACU OPS TEST IAW AMM 32-42-00 & ANTI SKID VALVE OPS TEST IAW AMM 32-42-00 TO COMPLETE FLAT SPOTTED TIRE CONDITIONAL INSPECTION REF LP 60800119 FOR CORRECTIVE ACTION.
